# SDR ASAA2018092526290

- Difficulty date: September 25, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 2,590 hours, 736 cycles
- System (JASC): 3150 · Central Warning
- Part: Fault Light
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG 2 MINOR FAULTS GROUNDED - YES. PERFORMED FADEC TEST ON #2 ENG TEST OK PER AMM 73-29-00 NO DEFECT NOTED
